MathSciNet Relay Station
MathSciNet bibliographic data
MR722764 32A25 (35N15)
Harvey, F. Reese; Polking, John C. The $\bar \partial $-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in ${\bf C}\sp{n}$. Trans. Amer. Math. Soc. 281 (1984), no. 2, 587–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement